# SDR AALA202210286945

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 27,260 hours, 11,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTING BATTERY PACK POWER SUPPLY M1675 FAILS OPERATIONAL TEST. INOPERATIVE. REPLACED BATTERY PACK POWER SUPPLY PER AMM 33-51-06-960-806.
